Estimates for Variation of the First Dirichlet Eigenvalue of the Laplace Operator

V. A. Pchelintsev

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain an estimate for variation of the first eigenvalue of the Laplace operator with the Dirichlet boundary condition in a bounded domain. The method is based on the use of superposition operators generated by quasiconformal mappings and their application to weighted Sobolev inequalities.

Original languageEnglish
Pages (from-to)444-454
Number of pages11
JournalJournal of Mathematical Sciences
Volume261
Issue number3
DOIs
StatePublished - 1 Feb 2022
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Estimates for Variation of the First Dirichlet Eigenvalue of the Laplace Operator'. Together they form a unique fingerprint.

Cite this